The structure of linear extensions with the Favard type conditions II. Linear extensions with the additivity property of recurrent motions
We study the structure of linear extensions with external powers satisfying the condition of additivity of recurrent motions.
KeywordsAdditivity Property Type Condition Linear Extension External Power Recurrent Motion
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. A. Glavan, “The structure of linear extensions with Favard type conditions,”Ukr. Mat. Zh.,44, No. 5, 596–604 (1992).Google Scholar
- 2.R. J. Sacker and G. R. Sell, “A spectral theory for linear differential systems,”J. Different. Equat.,27, 320–358 (1978).Google Scholar
- 3.R. J. Sacker and G. R. Sell, “Existence of dichotomies and invariant splittings for linear differential systems. III”,J. Different. Equat.,22, 497–522 (1976).Google Scholar
- 4.Y. Hino, “Recurrent solutions for linear almost periodic systems,”Funkc. Ekvacioj.,28, 117–119 (1986).Google Scholar
- 5.V. A. Glavan, “Linear systems of differential equations with the additivity property of recurrent motions,” in:Asymptotic Solutions of Nonlinear Equations with Small Parameters [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1991), pp. 15–23.Google Scholar
- 6.I. V. Gaishun,Linear Equations in Total Differentials [in Russian], Nauka i Tekhnika, Minsk (1989).Google Scholar
- 7.N. Bourbaki,Differentiable and Analytical Manifolds. Summary of Results [Russian translation], Mir, Moscow (1975).Google Scholar
- 8.I. U. Bronshtein,Nonautonomous Dynamical Systems [in Russian], Stiinta, Chisinau (1984).Google Scholar
- 9.N. Bourbaki,Algebra. Algebraical Structures. Linear and Polylinear Algebra [Russian translation], Fizmathgiz, Moscow (1962).Google Scholar
- 10.I. U. Bronshtein,Extensions of the Minimal Groups of Transformations [in Russian], Stiinta, Chisinau (1975).Google Scholar
- 11.J. S. Muldowney, “Compound matrices and ordinary differential equations,”Rocky Mount. J. Math.,20, 857–872 (1990)Google Scholar
- 12.R. A. Johnson, “A linear, almost periodic equation with anl almost automorphic solution,”Proc. Am. Math. Soc.,82, 199–205 (1981).Google Scholar
- 13.G. R. Sell, “A remark on an example of R. A. Johnson”,Proc. Am. Math. Soc.,82, 206–208 (1981).Google Scholar
© Plenum Publishing Corporation 1993